MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number NF-3013RBKE05M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo received the following information: it was reported that there was a case with a serious blinding issue.They did not use the medication on the patient.The procedure outcome is unknown.The final patient impact is unknown.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
MDR Report Key25356415
Report Number2243441-2026-00028
Device Sequence Number9892302
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
Report Date (Section F) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNF-3013RBKE05M
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2412011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2026
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/01/2026